Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 97, NWS Midland/Odessa, TX

May 24, 2022Ector County, Midland County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 24, 2022, 6:25 PM CDT for Ector County, Midland County, Texas. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2022, 6:25 PM CDT (23:25 UTC)
Expired
May 24, 2022, 6:56 PM CDT
In force
31 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ector County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 6 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 6:32 PM CDTTSTM WND GST 74Midland International, TXMIDLAND INTERNATIONAL ASOS.
May 24, 7:01 PM CDTTSTM WND GST 585 Nnw Mission Dorado, TXMESONET STATION FW9685 ODESSA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:03 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.4 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2022-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 966 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2022-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
966 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

293 
WUUS54 KMAF 242325
SVRMAF
TXC135-329-250015-
/O.NEW.KMAF.SV.W.0097.220524T2325Z-220525T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
625 PM CDT Tue May 24 2022

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ector County in western Texas...
  Central Midland County in western Texas...

* Until 715 PM CDT.

* At 625 PM CDT, a severe thunderstorm was located near Midland
  International Air and Space Port, or 7 miles northeast of Odessa,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Midland, Odessa, Greenwood, Midland International Air and Space
  Port, Cotton Flat, Warfield and Skywest Airport.

This includes Interstate 20 between mile markers 121 and 131, and
between mile markers 137 and 143.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3187 10237 3200 10236 3193 10208 3203 10207
      3206 10181 3183 10184
TIME...MOT...LOC 2325Z 275DEG 35KT 3195 10227 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

16
2 follow-up statements
626 
WWUS54 KMAF 242346
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
646 PM CDT Tue May 24 2022

TXC135-242356-
/O.CAN.KMAF.SV.W.0097.000000T0000Z-220525T0015Z/
Ector TX-
646 PM CDT Tue May 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ECTOR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

LAT...LON 3185 10211 3193 10208 3203 10207 3206 10181
      3183 10184
TIME...MOT...LOC 2346Z 275DEG 35KT 3193 10203 

$$

TXC329-250015-
/O.CON.KMAF.SV.W.0097.000000T0000Z-220525T0015Z/
Midland TX-
646 PM CDT Tue May 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN MIDLAND COUNTY...

At 646 PM CDT, a severe thunderstorm was located near Midland, moving
east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Midland, Greenwood, Cotton Flat and Skywest Airport. 

This includes Interstate 20 between mile markers 137 and 143.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3185 10211 3193 10208 3203 10207 3206 10181
      3183 10184
TIME...MOT...LOC 2346Z 275DEG 35KT 3193 10203 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

16
320 
WWUS54 KMAF 242356
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
656 PM CDT Tue May 24 2022

TXC329-250006-
/O.CAN.KMAF.SV.W.0097.000000T0000Z-220525T0015Z/
Midland TX-
656 PM CDT Tue May 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIDLAND COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

Remember, a separate Severe Thunderstorm Warning still remains in 
effect for eastern Midland County.

LAT...LON 3185 10211 3193 10208 3203 10207 3206 10181
      3183 10184
TIME...MOT...LOC 2353Z 275DEG 35KT 3192 10192 

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:56 PM CDT, 29 minutes earlier.

Area forecast discussion, May 24, 5:56 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
556 PM CDT Tue May 24 2022

...New AVIATION...

.AVIATION...
(00Z TAFS)
Issued at 554 PM CDT Tue May 24 2022

Area radars suggest convection will have cleared all by KMAF by
issuance time. A cold front will keep winds up/gusty for a few
hours, then ease up overnight. Otherwise, VFR conditions will
prevail.

&&

.SHORT TERM...
(This afternoon through Wednesday night)
Issued at 148 PM CDT Tue May 24 2022

A closed low forms today over Ern CO/NE NM with the trough
extending southward across NM and Far WT. Tonight this low will
move into Wrn KS/OK and roll across the rest of the state
Wednesday.

A late season front and outflows from overnight storms to the
north will push across the area this afternoon and evening. Lows
tonight will be in the 40s north... 50s central... 60s south.
Temps Wednesday will be unusually cool for this time of year in
post frontal conditions with highs in the 70s and 80s.

Currently have a slight risk of severe storms that includes
portions of SE NM and most of the Permian Basin. Models develop
storms that come down across Lea county late this afternoon into
the northern Permian Basin. Scurry and Mitchell will have the best
chance for rain. Currently have storms near ROW that could be the
start of it. Some storms could become severe with large hail and
damaging wind. Locally heavy rain will also be possible as MAF 12z
sounding had PW up to 0.93 inch. No rain expected Wednesday.

The front will squeeze through GDP late this afternoon and evening
and a High Wind Warning is in effect.

&&

.LONG TERM...
(Thursday through  Monday)
Issued at 148 PM CDT Tue May 24 2022

Hot and dry will be the story Thursday through the Memorial Day
Weekend, as ridging develops eastward over the region coincident
with increasing southerly return flow at the surface. Highs
Thursday  will rebound above normal into the upper 80s and lower
to mid 90s for most, with the warming trend continuing into the
weekend. A trough progressing from the Pacific Northwest into the
Rockies Saturday will flatten the ridge somewhat as the ridge
shifts east, resulting in a transition to quasizonal/southwesterly
flow aloft over Southeast New Mexico and West Texas. Dry,
downslope southwesterly flow will yield our hottest temperatures
of the forecast this weekend, with widespread highs in the lower
100s Saturday and Sunday, with potential Heat Advisory conditions
across a large swath of the Permian Basin, Trans Pecos, and Rio
Grande Valley. Temperatures Monday will cool slightly as 850mb
temperatures fall several degrees in response to a deepening
trough over the western CONUS, though highs will still top out in
the upper 90s and lower 100s areawide. Thus, those with outdoor
plans this holiday weekend will need to plan accordingly, as heat-
related illnesses will be a major concern.

Thereafter, the pattern becomes increasingly amplified as ridging
strengthens over the eastern CONUS and the longwave trough remains
entrenched to the west. Temperatures locally will slowly cool
through midweek next week as moisture increases over the area,
though will still remain at least a few degrees above normal. The
return of precipitation chances will depend entirely on the
evolution and eventual progression of the aforementioned trough to
the west, and for now, the next chance for rain looks to be next
Wednesday. Until then, dry conditions will persist.

&&

.FIRE WEATHER...
Issued at 148 PM CDT Tue May 24 2022

Critical fire weather conditions will continue through early this
evening for locations across Culberson county (including the
Guadalupe and Delaware Mountains) and Reeves county south across
the Davis Mountains and Marfa Plateau. The dryline will remain
east of these areas this afternoon, with westerly winds around
20-30mph coincident with RHs below 10%. A cold front will move
through the area early this evening accompanied by a sharp
northerly to northeasterly wind shift, reaching Southeast New
Mexico and the northern Permian Basin around 23Z/600PM CDT, I-10
by around 02Z/900PM CDT, and the Rio Grande by 05Z/12AM CDT.
Elevated and gusty winds will continue for a few hours post-front,
with winds then becoming light overnight. In the wake of this
cold front, below normal temperatures are expected Wednesday,
before a warming trend begins Thursday. Fire weather concerns look
to be mitigated Wednesday and Thursday before increasing again
Friday and especially through the weekend as increasing westerly
to southwesterly winds develop along with well above normal
temperatures in the 90s and 100s, yielding RHs in the single
digits nearly areawide both Saturday and Sunday. Aside from
thunderstorm chances this afternoon and evening, the forecast
through early next week remains dry. Storms that develop today and
tonight will be accompanied by lightning and gusty, erratic
winds, and some wetting rains may also be possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               51  77  55  91 /  30   0   0   0
Carlsbad                 47  79  52  92 /   0   0   0   0
Dryden                   60  85  61  92 /  10   0   0   0
Fort Stockton            52  80  58  94 /  10   0   0   0
Guadalupe Pass           45  76  57  87 /   0   0   0   0
Hobbs                    45  77  51  89 /  10   0   0   0
Marfa                    45  79  46  91 /   0   0   0   0
Midland Intl Airport     51  79  57  91 /  20   0   0   0
Odessa                   50  79  58  91 /  20   0   0   0
Wink                     50  80  54  93 /  10   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
     Chinati Mountains-Davis Mountains-Davis Mountains Foothills-
     Eastern Culberson County-Guadalupe Mountains Above 7000
     Feet-Guadalupe and Delaware Mountains-Marfa Plateau-Reeves
     County Plains-Van Horn and Highway 54 Corridor.

     High Wind Warning until 4 AM CDT /3 AM MDT/ Wednesday for
     Guadalupe and Delaware Mountains.

NM...None.
&&

SHORT TERM...44
LONG TERM....84
AVIATION...72
Hazardous weather outlook, May 24, 1:52 PM CDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
152 PM CDT Tue May 24 2022

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-251900-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
152 PM CDT Tue May 24 2022 /1252 PM MDT Tue May 24 2022/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

There is a slight risk of severe thunderstorms this afternoon and
evening across portions of Southeast New Mexico and most of the
Permian Basin. Large hail and damaging wind are the main concerns.
Brief heavy rainfall will also be possible.

Dry and windy conditions expected across the west... A Red Flag
Warning is in effect for the Guadalupe and Davis Mountains and
adjacent plains this afternoon and evening.

A High Wind Warning is in effect for Guadalupe pass this afternoon
and tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread critical fire weather is expected Saturday through
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening east of a
Maljamar to McCamey line.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Local storm report, May 24, 5:40 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
540 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             4 NNE MIDLAND           32.05N 102.05W
05/24/2022  M1.50 INCH       MIDLAND            TX   NWS EMPLOYEE

&&

SAK
Local storm report, May 24, 5:43 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
543 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             5 NE MIDLAND            32.05N 102.01W
05/24/2022  E1.75 INCH       MIDLAND            TX   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

&&

SAK
Local storm report, May 24, 5:59 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
559 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     NON-TSTM WND GST SEAGRAVES               32.94N 102.56W
05/24/2022  M61 MPH          GAINES             TX   MESONET

            WEST TEXAS MESONET SEAGRAVES, TX.

&&

SAK
Local storm report, May 24, 6:03 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
603 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             5 NW MIDLAND            32.05N 102.14W
05/24/2022  M3.00 INCH       MIDLAND            TX   AMATEUR RADIO

            INTERSECTION OF CR 60 AND HOLIDAY HILL ROAD.

&&

SAK
Local storm report, May 24, 6:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
619 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     1 NNE HOBBS             32.74N 103.16W
05/24/2022                   LEA                NM   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED; ROOF BLOWN OFF.

&&

SAK
Local storm report, May 24, 6:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
621 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     6 S GARDENDALE          31.94N 102.39W
05/24/2022                   ECTOR              TX   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

SAK

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:14 PM CDTAreal Flood AdvisoryMAFReeves2 hr
May 23, 7:23 PM CDTAreal Flood AdvisoryMAFBorden, Howard112 min
May 23, 7:30 PM CDTSpecial Weather StatementMAFBorden45 min
May 23, 8:06 PM CDTSpecial Weather StatementMAFReeves39 min
May 23, 9:52 PM CDTSpecial Weather StatementMAFLoving38 min
May 23, 10:43 PM CDTSpecial Weather StatementMAFLoving47 min
May 23, 11:07 PM CDTSpecial Weather StatementMAFAndrews23 min
May 23, 11:24 PM CDTSpecial Weather StatementMAFLoving36 min
May 23, 11:32 PM CDTSpecial Weather StatementMAFAndrews, Loving, Winkler28 min
May 23, 11:53 PM CDTSpecial Weather StatementMAFGaines37 min
May 23, 11:57 PM CDTSpecial Weather StatementMAFWard, Winkler33 min
May 24, 12:21 AM CDTSevere Thunderstorm WarningMAFPecos, Ward39 min
May 24, 12:31 AM CDTSpecial Weather StatementMAFDawson44 min
May 24, 2:23 AM CDTHigh Wind WarningMAFCulberson20 hr
May 24, 3:18 AM CDTRed Flag WarningMAFBrewster, Culberson, Jeff Davis, Presidio, Reeves18 hr
May 24, 3:02 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines58 min
May 24, 3:05 PM CDTSpecial Weather StatementMAFYoakum40 min
May 24, 3:05 PM CDTSevere Thunderstorm WarningMAFGaines55 min
May 24, 3:30 PM CDTSevere Thunderstorm WarningMAFGaines45 min
May 24, 3:47 PM CDTSevere Thunderstorm WarningMAFGaines58 min
May 24, 3:48 PM CDTAreal Flood AdvisoryMAFGaines3 hr
May 24, 3:51 PM CDTSevere Thunderstorm WarningMAFGaines54 min
May 24, 3:56 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Gaines64 min
May 24, 4:02 PM CDTSevere Thunderstorm WarningMAFAndrews14 min
May 24, 4:33 PM CDTAreal Flood AdvisoryMAFAndrews3 hr
May 24, 4:34 PM CDTTornado WarningMAFAndrews27 min
May 24, 4:43 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFDawson, Gaines42 min
May 24, 4:45 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Martin60 min
May 24, 5:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Ector, Martin, Midland67 min
May 24, 5:26 PM CDTDust Storm AdvisoryMAFCrane, Ector, Glasscock, Martin, Midland, Upton64 min
May 24, 5:31 PM CDTAreal Flood AdvisoryMAFMidland3 hr
May 24, 5:34 PM CDTSpecial Weather StatementMAFAndrews41 min
May 24, 5:35 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFGlasscock, Howard, Martin, Midland55 min
May 24, 5:55 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland50 min
May 24, 6:05 PM CDTTornado WarningMAFGlasscock40 min
May 24, 6:10 PM CDTDust Storm AdvisoryMAFCrane, Pecos, Reagan, Upton, Ward95 min
May 24, 6:29 PM CDTSevere Thunderstorm Warning Destructive damage threatMAFGlasscock31 min
May 24, 6:45 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton45 min
May 24, 6:52 PM CDTAreal Flood AdvisoryMAFGlasscock, Martin, Midland3 hr
May 24, 6:52 PM CDTSpecial Weather StatementMAFScurry23 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.